| Model Number |
9390A-1001SP |
| Medical Device Problem Codes |
High impedance (1291); Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that during functional testing, the device was unable to obtain an ecg signal via electrode pads and failed for high impedance.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was observed during review of the device data logs.However, the device was put through extensive testing including self tests, on/off current testing, patient and circuit impendance testing, and shock testing without duplicating the report.An internal inspection found no discrepancies.The main board was replaced as a precaution.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.
Additional Manufacturer Narrative
This supplemental medwatch report updates information based upon your request which differs from the initial medwatch report filed.Please reference sections d1 updated, d4 catalog # removed, d4 primary udi # updated.